# SDR 99ZZZX1132

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indicator
- Part number: 10615N01K01
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEEDLES STICK/HANG-UP DURING TEST (LEFT AND RIGHT).  REPLACED GAUGE.
